Article

Journal d’Analyse Mathématique

, Volume 83, Issue 1, pp 1-20

BMO-quasiconformal mappings

  • V. RyazanovAffiliated withInstitute of Applied Mathematics & Mechanics, Nasu Email author 
  • , U. SrebroAffiliated withTechnion-Israel Institute of Technology
  • , E. YakubovAffiliated withHolon Academic Institute of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Plane BMO-quasiconformal and BMO-quasiregular mappings are introduced, and their basic properties are studied. This includes distortion, existence, uniqueness, representation, integrability, convergence and removability theorems, the reflection principle, boundary behavior and mapping properties.